Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 167, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 15, 2008, 7:15 PM CDT for 4 counties in Missouri. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 7:15 PM CDT (00:15 UTC)
- Expired
- Jun 15, 2008, 8:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Caldwell County, MO, Carroll County, MO, Livingston County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 97 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:17 PM CDT | HAIL 0.88 | Kingston, MO | |
| Jun 15, 7:26 PM CDT | HAIL 0.75 | Cowgill, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 607 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 160015 SVREAX MOC025-033-117-177-160100- /O.NEW.KEAX.SV.W.0167.080616T0015Z-080616T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 715 PM CDT SUN JUN 15 2008 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CALDWELL COUNTY IN NORTH CENTRAL MISSOURI NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI SOUTHWESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI NORTHEASTERN RAY COUNTY IN WEST CENTRAL MISSOURI * UNTIL 800 PM CDT * AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR KINGSTON...OR 7 MILES SOUTH OF HAMILTON...AND MOVING SOUTHEAST AT 37 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... POLO BY 720 PM CDT. COWGILL BY 725 PM CDT. BRAYMER BY 735 PM CDT. A SIMILAR STORM TO THE NORTH OVER SOUTHERN DAVIES COUNTY PRODUCED GOLFBALL SIZE HAIL SOUTH OF ALTAMONT AT 705 PM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3963 9350 3935 9359 3960 9417 3974 9410 TIME...MOT...LOC 0015Z 297DEG 32KT 3964 9402 $$ MJ
3 follow-up statements
000 WWUS53 KEAX 160032 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 732 PM CDT SUN JUN 15 2008 MOC025-033-117-177-160100- /O.CON.KEAX.SV.W.0167.000000T0000Z-080616T0100Z/ RAY MO-CARROLL MO-CALDWELL MO-LIVINGSTON MO- 732 PM CDT SUN JUN 15 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LIVINGSTON...SOUTHEASTERN CALDWELL...NORTHWESTERN CARROLL AND NORTHEASTERN RAY COUNTIES UNTIL 800 PM CDT... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR COWGILL...OR 11 MILES SOUTH OF HAMILTON...MOVING SOUTHEAST AT 40 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN RAY...NORTHWESTERN CARROLL...SOUTHEASTERN CALDWELL AND SOUTHWESTERN LIVINGSTON COUNTIES...INCLUDING THE TOWN OF BRAYMER. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3963 9350 3935 9359 3954 9403 3970 9393 TIME...MOT...LOC 0032Z 297DEG 32KT 3957 9387 $$ MJ
000
WWUS53 KEAX 160047
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
747 PM CDT SUN JUN 15 2008
MOC025-117-177-160057-
/O.CAN.KEAX.SV.W.0167.000000T0000Z-080616T0100Z/
RAY MO-CALDWELL MO-LIVINGSTON MO-
747 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LIVINGSTON...
SOUTHEASTERN CALDWELL AND NORTHEASTERN RAY COUNTIES IS CANCELLED...
AT 745 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3950 9354 3941 9358 3935 9359 3941 9374
3942 9374 3942 9376 3943 9377 3957 9376
TIME...MOT...LOC 0047Z 301DEG 30KT 3950 9376
$$
MOC033-160100-
/O.CON.KEAX.SV.W.0167.000000T0000Z-080616T0100Z/
CARROLL MO-
747 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CARROLL COUNTY UNTIL 800 PM CDT...
AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 5 MILES SOUTH OF BRAYMER...OR 18 MILES
NORTHWEST OF CARROLLTON...MOVING SOUTHEAST AT 34 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
CARROLL COUNTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3950 9354 3941 9358 3935 9359 3941 9374
3942 9374 3942 9376 3943 9377 3957 9376
TIME...MOT...LOC 0047Z 301DEG 30KT 3950 9376
$$
MJ000
WWUS53 KEAX 160059
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 PM CDT SUN JUN 15 2008
MOC033-160109-
/O.EXP.KEAX.SV.W.0167.000000T0000Z-080616T0100Z/
CARROLL MO-
759 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CARROLL COUNTY WILL
EXPIRE AT 800 PM CDT...
AT 754 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3950 9354 3941 9358 3935 9359 3941 9374
3942 9374 3942 9376 3943 9377 3957 9376
TIME...MOT...LOC 0059Z 301DEG 30KT 3945 9365
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:33 PM CDT, 42 minutes earlier.
Area forecast discussion, Jun 15, 6:33 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 633 PM CDT SUN JUN 15 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... FOR THE REST OF THE AFTERNOON AND EVENING HOURS...ONGOING LINE OF STORMS ACROSS THE REGION TODAY WILL CONTINUE TO PUSH SOUTH AND EAST...EXITING THE FORECAST THIS EVENING. SURFACE OBS SHOW A MESO-HIGH DEVELOPING IN THE WAKE OF THE STORMS ACROSS NORTHERN MISSOURI. WITH THE H8 SOUTHWEST JET FEEDING MOISTURE ACROSS THE HIGH SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE REDEVELOPING ACROSS THE WESTERN EDGE OF THE HIGH...IN EASTERN KANSAS...AND MOVE ACROSS THE FORECAST AREA THROUGH THE EARLY EVENING HOURS. HOWEVER...AS THE EVENING HOURS WARE ON THE H8 JET WILL FOCUS ITSELF...AND ASSOCIATED THUNDERSTORM ACTIVITY...ACROSS SOUTHEAST KANSAS INTO SOUTHERN MISSOURI. OTHERWISE...OVERNIGHT THE WEAK FRONT ACROSS IOWA AND SOUTHEAST NEBRASKA...BEST DEFINED BY A COMBINATION OF WIND AND DEW POINTS...WILL SWEEP SOUTH THROUGH NORTHERN MISSOURI. THE COOL DRY AIR BEHIND THE FRONT WILL KEEP SURFACE WINDS FROM A GENERALLY NORTHERNLY DIRECTION THROUGH TUESDAY MORNING...HELPING KEEP TEMPERATURES A LITTLE BELOW SEASONALLY NORMAL VALUES. GENERAL FLOW ACROSS THE PLAINS WILL BE AN ESTABLISHED NORTHWEST FLOW THROUGH THE WORK WEEK AND INTO NEXT WEEK. THIS WILL KEEP THE FOCUS OF THUNDERSTORM ACTIVITY EARLY IN THE WORK WEEK TO OUR SOUTHWEST WITH THE HELP OF A PERSISTENT WEAK SURFACE HIGH. THIS WILL GIVE EASTERN KANSAS AND THE NORTHERN HALF OF MISSOURI A FEW RAIN FREE DAYS. NEXT CHANCE FOR ANY THUNDERSTORM ACTIVITY WILL MOVE BACK INTO THE FORECAST AREA THURSDAY NIGHT. MID RANGE SOLUTION FROM THE GFS AND ECMWF BOTH KEY ON A SHORTWAVE PROGGED TO CREST THE WEST CONUS RIDGE DURING THE DAY THURSDAY...MOVING THROUGH THE LOWER MISSOURI RIVER VALLEY THAT NIGHT. OF COURSE THE CHANCE OF THUNDERSTORM ACTIVITY COULD SPEED UP OR SLOW DOWN BY 12 HOURS AS TYPICAL TIMING ISSUE WILL ABOUND WITH ANY FORECAST SHORTWAVES IN THIS PATTERN. LEFT THE REMAINDER OF THE FORECAST DRY FOR FRIDAY ON THROUGH NEXT WEEKEND. WHAT SHORTWAVES ARE FORECAST ARE VERY SMALL AND TRANSIENT...AND WITH THE RIDGE EXPANDING EAST...CONFIDENCE IN THE MODEL SOLUTIONS AT THIS TEMPORAL RANGE IS MINIMAL. OTHERWISE... TEMPERATURES NEXT WEEKEND SHOULD RANGE ABOVE NORMAL. CUTTER && .AVIATION... FOR THE 00Z TAFS...BROKEN MID LEVEL CLOUDINESS WILL CONTINUE TO FORM AND SPREAD ACROSS THE TERMINALS THIS EVENING WITH ISOLATED THUNDERSTORMS PASSING NEARBY THROUGH ABOUT 03Z AT STJ AND 04-05Z AT MCI/MKC. OTHERWISE...VFR CONDITIONS WILL PREVAIL WITH THE EXCEPTION THAT SOME MVFR FOG FORMS AT STJ SHORTLY BEFORE SUNRISE. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 15, 1:07 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 107 PM CDT SUN JUN 15 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 107 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A VERY MOIST AIRMASS...THAT WAS SPREAD ACROSS THE REGION THIS MORNING...HAS HELPED FUEL A LINE OF THUNDERSTORMS THAT HAS PUSHED SOUTH AND EAST ACROSS THE OUTLOOK AREA THUS FAR TODAY. THIS LINE OF STORMS WILL CONTINUE TO PUSH SOUTH AND EAST THROUGH THE REST OF THE AFTERNOON HOURS. THERE WILL BE SOME POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS WITH THE STORMS ALONG THE LEADING EDGE...BUT MOST OF THE ACTIVITY WILL STAY BELOW SEVERE LIMITS FOR THE REST OF THE DAY. INTERMITTENT THUNDERSTORM ACTIVITY WILL CONTINUE BEHIND THE INITIAL LINE OF STORMS...BUT BRIEF HEAVY RAIN WITH OCCASIONAL CLOUD TO GROUND LIGHTNING AND GUSTY WINDS...ALL BELOW SEVERE LIMITS...ARE ALL THAT ARE EXPECTED. PERSONS WITH OUTDOOR PLANS ON FATHERS DAY SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE PREPARED TO QUICKLY MOVE TO SHELTER IF THREATENING WEATHER APPROACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORM ACTIVITY WILL MOVE BACK INTO THE OUTLOOK AREA THURSDAY NIGHT. SEVERE WEATHER MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE REST OF THE AFTERNOON. CUTTER
In the hours before
Local storm report, Jun 15, 4:45 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM TSTM WND GST 1 E CLINTON 38.37N 93.75W
06/15/2008 E60.00 MPH HENRY MO TRAINED SPOTTER
PEA SIZED HAIL ALSO REPORTED
&&
MJLocal storm report, Jun 15, 5:21 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 3 NW TIGHTWAD 38.34N 93.58W
06/15/2008 HENRY MO LAW ENFORCEMENT
FLOWING WATER UP TO ONE AND A HALF FEET WAS REPORTED ON
HIGHWAY C NEAR TIGHTWAD. THE ROAD WAS TEMPORARILY CLOSED.
&&
GAMISSpecial weather statement, Jun 15, 6:47 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 647 PM CDT SUN JUN 15 2008 MOZ013-014-021-022-160015- CALDWELL-CLINTON-DAVIESS-DE KALB- 647 PM CDT SUN JUN 15 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN CLINTON...NORTHWESTERN CALDWELL...SOUTHEASTERN DEKALB AND SOUTHWESTERN DAVIESS COUNTIES UNTIL 715 PM CDT... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OSBORN...OR 7 MILES NORTHWEST OF CAMERON...MOVING EAST SOUTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... CAMERON BY 655 PM CDT. HAMILTON AND 7 MILES NORTH OF KINGSTON BY 710 PM CDT. THE TOWN OF KIDDER IS ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. MJ
Special weather statement, Jun 15, 6:51 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 651 PM CDT SUN JUN 15 2008 KSZ105-MOZ037-043-160015- CASS-JACKSON-JOHNSON- 651 PM CDT SUN JUN 15 2008 ...SIGNIFICANT WEATHER ALERT FOR JACKSON...NORTHEASTERN JOHNSON AND NORTHWESTERN CASS COUNTIES UNTIL 715 PM CDT... AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH KANSAS CITY TO LENEXA...MOVING SOUTHEAST AT 40 MPH. THESE STORMS WILL BE NEAR... RAYTOWN AND GRANDVIEW BY 700 PM CDT. BELTON AND LAKE TAPAWINGO BY 705 PM CDT. GRAIN VALLEY...RAYMORE...LEES SUMMIT AND LAKE WINNEBAGO BY 710 PM CDT. LAKE LOTAWANA BY 715 PM CDT. THE TOWNS OF ROELAND PARK...STANLEY...MAYWOOD...UNITY VILLAGE AND TARSNEY LAKES ARE ALSO IN THE PATH OF THESE STORMS. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. MJ
Local storm report, Jun 15, 6:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
654 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 4 W KANSAS CITY KS 39.12N 94.80W
06/15/2008 M0.75 INCH WYANDOTTE KS PUBLIC
&&
MASLocal storm report, Jun 15, 7:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 S ALTAMONT 39.85N 94.09W
06/15/2008 E1.75 INCH DAVIESS MO LAW ENFORCEMENT
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:09 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Livingston | 36 min |
| Jun 15, 8:30 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 45 min |
| Jun 15, 8:51 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 39 min |
| Jun 15, 9:22 PM CDT | Severe Thunderstorm Warning | EAX | Clay | 38 min |
| Jun 15, 9:38 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 52 min |
| Jun 15, 10:18 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Saline | 42 min |
| Jun 15, 11:17 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 17 hr |
| Jun 16, 2:31 AM CDT | Areal Flood Warning | EAX | Henry | 10 hr |
| Jun 16, 5:49 AM CDT | River Flood Warning | EAX | Cooper | 21 hr |
| Jun 16, 12:03 PM CDT | Flash Flood Warning | EAX | Holt | 7 min |
| Jun 16, 12:11 PM CDT | Areal Flood Warning | EAX | Holt | 72 hr |
| Jun 16, 12:19 PM CDT | Areal Flood Warning | EAX | Platte | 21 hr |
| Jun 16, 4:48 PM CDT | River Flood Warning | EAX | Cooper, Saline | 20 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.